# SDR AWXA200501408

- Difficulty date: October 26, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630153
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED BS 188 FRAME CRACKED, 3.0 INCHES, IN RADIUS OF OUTBOARD CHORD AT BL 31R AND WL 208.  MAINTENANCE CUT OUT AND REMOVED DAMAGED SECTION OF CHORD IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.  FABRICATED ANGLE AND FILLERS IAW BOEING 737-300 SRM 53-00-07-2R11.  INSTALLED FABRICATED REPAIR PARTS AT BS 188 FRAME, BL 31R AND WL 208 IAW BOEING 737-300 SRM 53-00-07-2R11 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5312-05315-RC2.
